Tennessee, 2012Damaging Winds in Tennessee, January 22 to 23, 2012
January 22 to 23, 2012 · NWS OHX · 26 events in 13 counties and zones
As a line of showers and thunderstorms moved through Middle Tennessee during the late evening hours of Sunday, January 22nd through the early morning hours of Monday, January 23rd, several thunderstorms reached severe thresholds resulting in damage across 13 different counties in the mid state.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $166,000
- Crop damage
- None recorded
- Events
- 26
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
As a line of showers and thunderstorms moved through Middle Tennessee during the late evening hours of Sunday, January 22nd through the early morning hours of Monday, January 23rd, several thunderstorms reached severe thresholds resulting in damage across 13 different counties in the mid state.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jan 22, 11:25 PM CST, 20 minutes earlier.
Area forecast discussion, Jan 22, 11:25 PM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1125 PM CST SUN JAN 22 2012
.UPDATE...ADDED AVIATION SECTION FOR 06Z TAF'S.
&&
.AVIATION...BNA/CSV...LARGE AREA OF SHOWERS AND THUNDERSTORMS
RACING INTO MIDDLE TENNESSEE AHEAD OF A STRONG COLD FRONT.
EXPECT WIDESPREAD THUNDERSTORMS OVERNIGHT, WITH A MODERATE SEVERE
POTENTIAL. IN ADDITION TO LOW CIGS AND SOME LLWS, STRONG
MICROBURSTS ARE POSSIBLE GIVEN THE STRONG LOW-LEVEL WINDS.
&&
.PREV DISCUSSION... /ISSUED 851 PM CST SUN JAN 22 2012/
UPDATE...SEVERE THUNDERSTORMS ARE EXPECTED IN THE MID STATE
OVERNIGHT...AND ISOLATED TORNADOES ARE A REAL POSSIBILITY. A
LINE OF THUNDERSTORMS WAS OVER EASTERN ARKANSAS EARLY TONIGHT
AND THE SOUTHERN PART OF THE LINE HAS SHOWN AN ENHANCED TENDENCY
FOR THE DEVELOPMENT OF ROTATING SUPERCELLS. TORNADO WARNINGS HAVE
ALREADY BEEN ISSUED TONIGHT BY THE WEATHER OFFICE IN LITTLE ROCK,
ARKANSAS AND DOPPLER SRM DATA HAVE SHOWN SOME IMPRESSIVE GATE-TO-
GATE COUPLETS WITH SOME OF THESE STORMS.
A SPECIAL WEATHER STATEMENT WAS RECENTLY RE-RELEASED ADVISING
MIDDLE TENNESSEANS TO REMAIN VIGILANT OVERNIGHT AND TO LISTEN FOR
SEVERE WEATHER WARNINGS.
HIGH HELICITY ENVIRONMENT CONTINUES IN DEVELOP IN THE MID STATE,
AHEAD OF APPROACHING COLD FRONT AND ALL PARTS OF OUR FORECAST
AREA REMAIN UNDER AN SPC SEVERE WEATHER OUTLOOK, RANGING FROM A
"SLIGHT RISK" OVER EASTERN SECTIONS TO A "MODERATE RISK" WEST.
HAVE UPDATED GRIDDED FORECAST DATA TO KEEP CONDITIONS CLOUDIER
LONGER (INTO THE MIDDLE PART OF MONDAY), AND HAVE MADE SOME CHANGES
TO HOURLY TEMPERATURE AND DEW POINT DATA TO FAVOR AN EASTWARD
PROGRESSION OF WHAT CURRENTLY SHOWS UP ON MSAS DATA (I.E., WARM
AHEAD OF MAIN LINE WITH ONLY MODEST COOLING AND LOWERING OF DEW
POINTS BEHIND IT).
EVEN THOUGH CHANGES TO ZFP ARE SMALL, WILL GO AHEAD AND SEND OUT
AN UPDATED ZFP SHORTLY.
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 AM CST MONDAY FOR TNZ005>011-022>034-
056>066-075-077>080-093>095.
&&
ROSE
Hazardous weather outlook, Jan 22, 12:04 PM CST, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
1204 PM CST SUN JAN 22 2012
TNZ005>011-022>034-056>066-075-077>080-093>095-231000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
1204 PM CST SUN JAN 22 2012
...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A WIND ADVISORY IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
MONDAY.
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR LOCATIONS
AROUND NASHVILLE AND TO THE WEST THROUGH TONIGHT. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS TO THE EAST. A LINE OF STRONG
TO SEVERE THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE AREA LATE
THIS EVENING AND OVERNIGHT. STRONG TO DAMAGING STRAIGHT-LINE WINDS
ARE THE MAIN THREAT...BUT WIND FIELDS ARE SUCH THAT SUPERCELLS AND
ISOLATED TORNADOES MAY ALSO OCCUR.
MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT HIGH WINDS...ESPECIALLY THOSE THAT CAUSE DAMAGE...TO
THE NATIONAL WEATHER SERVICE IN NASHVILLE.
REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED
TONIGHT ALSO PER THE THREAT OF SEVERE THUNDERSTORMS.
31
In the hours before
Special weather statement, Jan 22, 8:23 PM CST, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
823 PM CST SUN JAN 22 2012
TNZ005>011-022>034-056>066-075-077>080-093>095-230830-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
823 PM CST SUN JAN 22 2012
...A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE IN MIDDLE
TENNESSEE TONIGHT...
...CONDITIONS WILL FAVOR THE DEVELOPMENT OF ISOLATED TORNADOES...
...VIGILANCE IS ADVISED OVERNIGHT...
EARLY TONIGHT A LINE OF THUNDERSTORMS...SOME SEVERE...WAS PUSHING
ACROSS EASTERN ARKANSAS. THE NATIONAL WEATHER SERVICE IN LITTLE
ROCK, ARKANSAS ISSUED TORNADO WARNINGS FOR SEVERAL OF THESE
STORMS...AND DAMAGE TO HOUSES AND TREES REPORTEDLY OCCURRED NEAR
THE TOWN OF FORDYCE, ARKANSAS. CONDITIONS WILL REMAIN FAVORABLE
FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS...AND ISOLATED
TORNADOES...AS THIS LINE OF THUNDERSTORMS CONTINUES TO MARCH
EASTWARD INTO MIDDLE TENNESSEE LATER TONIGHT.
IT STILL LOOKS LIKE THE GREATEST CHANCE FOR SEVERE THUNDERSTORMS
AND ISOLATED TORNADOES IN THE MID STATE WILL BE AFTER MIDNIGHT.
NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS SINCE DARKNESS MAKES
IT DIFFICULT TO SEE THEM. IN ADDITION...IT IS THE TIME WHEN MOST
PEOPLE ARE THINKING OF GOING TO BED.
NOW IS THE TIME TO REVIEW YOUR SEVERE WEATHER SAFETY PLANS. KNOW
WHERE YOUR SAFE SHELTER IS LOCATED AND HOW YOU ARE GOING TO
RECEIVE WARNINGS IF ONE IS ISSUED FOR YOUR AREA. A BATTERY POWERED
WEATHER RADIO IS ESPECIALLY USEFUL IF A POWER OUTAGE OCCURS. A
BATTERY POWERED FLASH LIGHT CAN ALSO COME IN HANDY.
TRAINED STORM SPOTTERS...EMERGENCY MANAGEMENT...ALONG WITH FIRE
AND LAW ENFORCEMENT OFFICIALS ARE URGED TO REPORT ANY SEVERE
WEATHER OR DAMAGE TO THE NATIONAL WEATHER SERVICE OFFICE IN
NASHVILLE.
PLEASE STAY TUNED FOR THE LATEST INFORMATION REGARDING THIS
POTENTIAL SEVERE WEATHER EVENT.
19
Special weather statement, Jan 22, 11:40 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1140 PM CST SUN JAN 22 2012
TNZ005>007-022>026-056>060-093>095-230630-
BENTON-CHEATHAM-DICKSON-GILES-HICKMAN-HOUSTON-HUMPHREYS-LAWRENCE-
LEWIS-MAURY-MONTGOMERY-PERRY-ROBERTSON-STEWART-WAYNE-WILLIAMSON-
1140 PM CST SUN JAN 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR BENTON...CHEATHAM...DICKSON...
GILES...HICKMAN...HOUSTON...HUMPHREYS...LAWRENCE...LEWIS...MAURY...
MONTGOMERY...PERRY...ROBERTSON...STEWART...WAYNE AND WILLIAMSON
COUNTIES...
AT 1130 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS NEAR THE TENNESSEE RIVER. MANY OF THE STORMS
WERE IN A LINE EXTENDING FROM NORTHWESTERN STEWART COUNTY...TO NEAR
JACKSON, TENNESSEE...AND INTO NORTHERN MISSISSIPPI. OTHER STRONG
STORMS WERE DEVELOPING AHEAD OF THE LINE OVER WESTERN PARTS OF MIDDLE
TENNESSEE...AS WELL AS JUST WEST OF THE TENNESSEE RIVER. ONE OF THE
STRONGEST STORMS WAS LOCATED IN NORTHEAST MISSISSIPPI...OVER ALCORN
COUNTY. THIS STORM WILL LIKELY AFFECT WAYNE COUNTY SHORTLY AFTER
MIDNIGHT....AND WILL LIKELY PRODUCE WIND GUSTS AS HIGH AS 50 MPH.
ANY OF THESE STRONG STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
TO 50 MPH...AND HAIL. THE STORMS ARE MOVING RAPIDLY TO THE NORTHEAST
AT 50 MPH.
LAT...LON 3667 8786 3664 8784 3665 8708 3499 8702
3501 8797 3668 8802
19Thunderstorm Wind, Stewart
- When
- January 22, 11:45 PM CST
- Where
- Stewart County, 4.13 mi WSW of Cumberland City
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 36.380, -87.720
Power lines were reported to have been peeled off a home in the southeastern part of the county.
Thunderstorm Wind, Houston
- When
- January 23, 12:21 AM CST
- Where
- Houston County, Pollard
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 36.280, -87.680
A few trees and power lines were downed across the county.
Thunderstorm Wind, Montgomery
- When
- January 23, 12:30 AM CST
- Where
- Montgomery County, 2.07 mi N of Clarksville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 36.560, -87.350
A carport was reported to have collapsed.
Thunderstorm Wind, Perry
- When
- January 23, 12:30 AM CST
- Where
- Perry County, 5 mi SE of Linden
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 35.569, -87.787
Several trees were downed across the county.
Thunderstorm Wind, Montgomery
- When
- January 23, 12:30 AM CST
- Where
- Montgomery County, 2.07 mi N of Clarksville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 36.560, -87.350
Several trees and power lines were downed across the county.
Thunderstorm Wind, Dickson
- When
- January 23, 12:46 AM CST
- Where
- Dickson County, Glenwylde
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Amateur Radio
- Coordinates
- 36.300, -87.350
Thunderstorm Wind, Dickson
- When
- January 23, 12:50 AM CST
- Where
- Dickson County, 0.44 mi SW of Oak Grove
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 35.995, -87.485
An estimated 60 mph wind gust was reported by a trained spotter one mile north of mile marker 163 on Interstate 40.
Thunderstorm Wind, Hickman
- When
- January 23, 12:55 AM CST
- Where
- Hickman County, 1.32 mi WSW of Shipps Bend
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 35.790, -87.450
Several trees and power lines were downed across the county.
Funnel Cloud, Dickson
- When
- January 23, 1:03 AM CST
- Where
- Dickson County, Dickson
- Reported by
- Public
- Coordinates
- 36.080, -87.380
Thunderstorm Wind, Dickson
- When
- January 23, 1:08 AM CST
- Where
- Dickson County, 3.03 mi NNW of Mt Sinai
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Amateur Radio
- Coordinates
- 36.041, -87.420
Amateur radio operator reported trees down near U.S. Highway 70 at Tennessee City, State Highway 48 North in the Mt. Lebabon Road area, and Steele Road. Also a newspaper reported that downed trees were reported in Burns and White Bluff.
Thunderstorm Wind, Robertson
- When
- January 23, 1:10 AM CST
- Where
- Robertson County, 1.13 mi WNW of Coopertown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 36.438, -86.967
A few trees were downed in the Coopertown area.
Thunderstorm Wind, Cheatham
- When
- January 23, 1:10 AM CST
- Where
- Cheatham County, Ashland City
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 36.280, -87.070
Several trees were downed across the county.
Thunderstorm Wind, Dickson
- When
- January 23, 1:14 AM CST
- Where
- Dickson County, 1.3 mi ENE of Mt Sinai
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 36.009, -87.380
Trees fell on a UPS Truck at Mile Marker 61 Eastbound on Interstate 40. Specific details concerning any damage to the UPS Truck were unknown. The driver did not sustain any injuries.
Thunderstorm Wind, Williamson
- When
- January 23, 1:15 AM CST
- Where
- Williamson County, Fairview
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 35.980, -87.120
A large tree was downed across road at the intersectioon of Crow Cut Road and Old Cox Pike.
Thunderstorm Wind, Dickson
- When
- January 23, 1:16 AM CST
- Where
- Dickson County, 2.07 mi S of Berry
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Amateur Radio
- Coordinates
- 36.150, -87.380
Multiple trees were downed and power lines were blocking State Highway 48 North.
Thunderstorm Wind, Sumner
- When
- January 23, 1:20 AM CST
- Where
- Sumner County, 4.66 mi NW of White House
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 36.514, -86.714
Trained spotter reported trees downed two miles east of Whitehouse at the intersection of Covington and Cross Plains Rd.
Thunderstorm Wind, Williamson
- When
- January 23, 1:30 AM CST
- Where
- Williamson County, 2.15 mi N of Berrys Chapel
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 36.001, -86.885
A large tree was reported downed at the intersection of Hillsboro Road and Bobby Drive.
Thunderstorm Wind, Maury
- When
- January 23, 1:35 AM CST
- Where
- Maury County, Columbia
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 35.620, -87.050
A couple of trees were reported downed across county roads.
Thunderstorm Wind, Davidson
- When
- January 23, 1:35 AM CST
- Where
- Davidson County, (Bna)nashville Metro
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 36.130, -86.680
Several trees were downed across the county.
Thunderstorm Wind, Sumner
- When
- January 23, 1:36 AM CST
- Where
- Sumner County, 0.25 mi ESE of Cummings Xrds
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.479, -86.576
Several trees were blocking State Highway 25 at Halltown Road.
Thunderstorm Wind, Sumner
- When
- January 23, 1:45 AM CST
- Where
- Sumner County, 0.87 mi W of Rock Bridge
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 36.518, -86.395
Trees were downed, completely blocking the road, at the intersection of Switchboard Road and Womack Road near the community of Oak Grove.
Thunderstorm Wind, Sumner
- When
- January 23, 1:46 AM CST
- Where
- Sumner County, Hendersonville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 36.280, -86.620
A tree was blocking a lane of New Shackle Road at Long Hollow Pike.
Thunderstorm Wind, Sumner
- When
- January 23, 1:50 AM CST
- Where
- Sumner County, 2.43 mi ESE of Avondale
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.318, -86.509
Power lines were downed at 1112 Douglas Place in Gallatin.
Thunderstorm Wind, Sumner
- When
- January 23, 1:55 AM CST
- Where
- Sumner County, 1.11 mi E of Liberty
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 36.420, -86.500
A trained spotter measured a 62 mph wind gust 4 miles northwest of Gallatin.
Thunderstorm Wind, Williamson
- When
- January 23, 2:02 AM CST
- Where
- Williamson County, 1.73 mi NE of Fairview
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 35.994, -87.094
Trees were downed on Hillsboro Road across Dody Drive near Fairview.
Thunderstorm Wind, Bedford
- When
- January 23, 2:35 AM CST
- Where
- Bedford County, 1.12 mi E of Wartrace
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 35.530, -86.330
A large tree was reported downed on State Highway 64 East coming from the Interstate 24 Wartrace area. Amateur radio reported that power outages occurred in southern portions of the county near the Pleasant Grove Community as the result of trees falling on power lines and or downed power lines.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Arkansas, January 22, 2012$6.9 million · EF2 · 51 events
- Winter Weather in Kansas, January 22, 20121 death · 6 injured · $25,000 · 1 event
- Tornado and Hail in Mississippi, January 22 to 23, 20121 injured · $845,000 · EF2 · 13 events
- Tornadoes and Hail in Illinois, January 22, 2012$292,000 · EF2 · 13 events
- Avalanche in Colorado, January 22, 20121 death · 1 event
- Avalanche in Colorado, January 22, 20121 death · 1 event
- Tornadoes and Hail in Kentucky, January 22 to 23, 20121 injured · $535,000 · EF1 · 24 events
- Dust Storm and High Wind in Texas, January 22, 2012$935,000 · 61 kt wind · 22 events
- Tornado and Hail in Arkansas, January 22, 2012$201,000 · EF1 · 13 events
- Tornado and Hail in Tennessee, January 22 to 23, 2012$191,000 · EF1 · 10 events
- High Wind in Texas, January 22, 2012$50,000 · 67 kt wind · 40 events
- Tornado and Hail in Mississippi, January 22 to 23, 2012$127,000 · EF0 · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 355321, 355322, 355324, 355402, 355403, 355200, 355996, 355404, 355198, 355405, 356318, 356320, 355406, 356070, 355407, 355564, 355971, 355981, 356325, 355565, 356313, 355566, 355567, 356044, 355568, 356073.